# SDR 2020FA0000223

- Difficulty date: April 21, 2020
- Submitted: April 22, 2020
- Operation: General aviation
- Aircraft: N208AR
- Make and model: Cessna 208B
- Aircraft serial: 208B5401
- Aircraft time: 386 hours, 609 cycles
- Engine: Pwc PT6A140
- Engine time: 386 hours, 609 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Pulley
- Part number: 260127118
- Condition: Failed
- Location: Engine
- Part time: 386 hours, 609 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIC REPORTED ALTERNATOR FAIL MESSAGE APPEARED. PIC MADE UNSCHEDULED LANDING IN HORSESHOE BAY WITHOUT INCIDENT. FOUND ALTERNATOR BELT NO LONGER RIDING ON PULLEY ASSY, DUE TO A BEARING FAILURE LOCATED ON THE PULLEY ASSY. REMOVED AND REPLACED PULLEY ASSY. UPON FURHTER REVIEW OF THE AIRCRAFT THERE WAS NO FURTHER DAMAGE CAUSED BY THE FAILURE. NO INJURIES REPORTED BY CREW.
